Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Lipschitz semigroup for an integro-differential equation for slow erosion


Authors: Rinaldo M. Colombo, Graziano Guerra and Wen Shen
Journal: Quart. Appl. Math. 70 (2012), 539-578
MSC (2010): Primary 35L65; Secondary 35L67, 35Q70, 35L60, 35L03
Published electronically: May 18, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study an integro-differential equation describing granular flow dynamics with slow erosion. This nonlinear partial differential equation is a conservation law where the flux contains an integral term. Through a generalized wave front tracking algorithm, approximate solutions are constructed and shown to converge strongly to a Lipschitz semigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35L65, 35L67, 35Q70, 35L60, 35L03

Retrieve articles in all journals with MSC (2010): 35L65, 35L67, 35Q70, 35L60, 35L03


Additional Information

Rinaldo M. Colombo
Affiliation: Department of Mathematics, Brescia University, Italy
Email: rinaldo.colombo@unibs.it

Graziano Guerra
Affiliation: Department of Mathematics and Applications, Milano-Bicocca University, Italy
Email: graziano.guerra@unimib.it

Wen Shen
Affiliation: Department of Mathematics, Penn State University, Altoona, Pennsylvania 16601
Email: shen{\textunderscore}w@math.psu.edu

DOI: http://dx.doi.org/10.1090/S0033-569X-2012-01309-2
PII: S 0033-569X(2012)01309-2
Received by editor(s): December 22, 2011
Published electronically: May 18, 2012
Additional Notes: The work of this author was partially supported by an NSF grant no DMS-0908047.
Dedicated: Dedicated to Constantine Dafermos in honor of his 70th Birthday
Article copyright: © Copyright 2012 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website